# SDR CKSA98205

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WOULD NOT MAINTAIN PRESSURIZATION AT FL310.  CABIN ALTITUDE CONTINUED TO CLIMB 150 TO 300 FPM AT CRUISE.  CARGO HEAT OUTFLOW VALVE CLOSED AND CABIN RATE INCREASED TO 1500 FPM UNCONTROLLABLY.  AIRCRAFT DESCENDED FROM FL310 TO FL240, CABIN PRESSURE BEGAN TO RESPOND BELOW FL290, FLIGHT CONTINUED AT FL240, PRESSURIZATION CONTROL MANUAL.  TRANSFERRED TO DMI LIST NR 88109098 IAW MEL 21-16-1A, PLACARDS INSTALLED.  AUTO CONTROL IS WORKING FINE AFTER MAIN CARGO DOOR SILL REPAIR.  CLEARED DMI NR 88109098 AUTO PRESSURIZATION PER FLT CREW INFORMATION ON PRESSURIZATION SATISFACTORY.
